Электронная библиотека (репозиторий) Томского государственного университета
Moiseev, Alexander N. | асимптотический анализ

Add to Quick Collection   All 7 Results

Showing items 1 - 7 of 7.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Axioms. 2023. Vol. 12, № 2. P. 104 (1-19)
Type: статьи в журналах
Date: 2023
Description: In the paper, a queueing system with an unlimited number of servers and two phases of service with degradation in the service rate is studied. The problem of service rate degradation emerges in cloud ... More
Source: Mathematics. 2022. Vol. 10, № 15. P. 2661 (1-12)
Type: статьи в журналах
Date: 2022
Description: An infinite-server queueing model with state-dependent arrival process and exponential distribution of service time is analyzed. It is assumed that the difference between the value of the arrival rate ... More
Source: Distributed computer and communication networks : 24th International Conference, DCCN 2021 Moscow, Russia, September 20–24, 2021 : revised selected papers. Cham, 2022. P. 220-232
Type: статьи в сборниках
Date: 2022
Description: In this paper, we consider semi-Markov flow as a bit-level model of traffic. Each request of the flow brings some arbitrary distributed amount of information to the system. The current paper aims to i ... More
Source: Распределенные компьютерные и телекоммуникационные сети: управление, вычисление, связь DCCN-2021 [Электронный ресурс] : материалы XXIV Международной научной конференции (20-24 сентября 2021 г., Москва, Россия). М., 2021. С. 143-147
Type: статьи в сборниках
Date: 2021
Description: In this paper, we consider semi-Markov flow as a model of bit-level traffic. Each request of the flow brings some arbitrary distributed amount of information. The current paper aims to investigate the ... More
Source: Information Technologies and Mathematical Modelling. Queueing Theory and Applications : 19th International Conference, ITMM 2020, named after A. F. Terpugov, Tomsk, Russia, December 2–5, 2020 : revised selected papers. Cham, 2021. P. 61-77
Type: статьи в сборниках
Date: 2021
Description: In this paper, we propose the multi-level Markov modulated Poisson process with arbitrary distribution of the packet length as a model of fractal traffic. For the total amount of information received ... More
Source: Applied probability and stochastic processes. Singapore, 2020. P. 159-177
Type: статьи в сборниках
Date: 2020
Description: In this paper, we consider a multi-server retrial queueing system of type M/M/N. We propose the asymptotic methods for analysis of the system under long delay and heavy load conditions. Application ar ... More
Source: Mathematics. 2020. Vol. 8, № 4. P. 531 (1-16)
Type: статьи в журналах
Date: 2020
Description: A multi-server retrial queue with a hyper-exponential service time is considered in this
  • «
  • 1
  • »
^